Jump to content
Tbaker

Chemo round 3

Recommended Posts

I'm on Carboplatin and Keytruda for my treatment every 21 days. First treatment I had the worse bone pain along with a two day headache. Last treatment #2, 

Two days after last treatment I had the worse depression ever, it was an extremely dark place. This lasted 3 days. Is it always going to be like this? Is there something I should be doing to prevent this? 

 

Share this post


Link to post
Share on other sites

I'm not worried about losing my hair, if I do than I do 🤷‍♀️ I have a few friends who cant believe I havent lost it yet. I was just wondering if this was normal. 

Share this post


Link to post
Share on other sites

TBaker,

Pretty much any symptom while on Chemo is "normal". I had a couple that I thought were different but when I told my onc all I got was a "this can be caused by your treatment". Then never got any advice. My strangest one was I was bloated in my stomach that my wife even noticed. It was any time I ate. Almost like stuff was getting stuck half way thru. That one has finally gone away...I believe it was more related to the surgery. All I know is I am glad it is gone.  Again, when I told the onc more then once all I got was a kind word.

As for that dark place.....we all struggle with our own demons. I have been in a funk for weeks because I still feel like crap.  Nothing real specific, just a general malaise.  Feel like I am mentally getting better. Much of my depression I think was tied to work and that not working was bothering me more than I knew. Met with the owner and felt better. Is there possibly something your stressing and its affecting you more than you know? I just met with the owner of the business I ran, but I kept putting off the meeting. Like I said I felt much better after the meeting. Is there anything your avoiding that might be the cause of your depression? Just a thought.

Peace

Tom

 

Share this post


Link to post
Share on other sites

Tbaker,

Bone pain isn't unheard of with chemo or immunotherapy, but you should definitely let your doc know.  There is likely something to help alleviate the pain.  Unfortunately, with chemo, most side effects continue with each treatment, but immunotherapy is a bit different in that side effects come and go.  Your depression could be a side effect of your treatment or just life in general.  Your docs can also suggest some things that might help with that too.  The nice thing about it is that you can accept or decline whatever suggestions they have for both issues, if you don't like their suggestions.  But it's important to report to your docs and nurses what you are experiencing.  

Take care,

Steff

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...